# SDR AU970701

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9550165380
- Condition: Faulty
- Location: Nr 1 Eng Torq
- Component: Tmeca
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE TORQUE TRANSMITTER FAULTY
